P. Albers and W. J. Merry, Translated points and Rabinowitz Floer homology, Journal of Fixed Point Theory and Applications, vol.4, issue.43, pp.201-214, 2013.
DOI : 10.1007/s11784-013-0114-7

URL : http://arxiv.org/abs/1111.5577

A. Abbondandolo, L. Macarini, and G. P. Paternain, On the existence of three closed magnetic geodesics for subcritical energies, to appear in Comment, Math. Helv, 2013.

V. Bangert, Closed geodesics on complete surfaces, Mathematische Annalen, vol.159, issue.1, pp.83-96, 1980.
DOI : 10.1007/BF01420283

V. Bangert and N. Hingston, Closed geodesics on manifolds with infinite abelian fundamental group, Journal of Differential Geometry, vol.19, issue.2, pp.277-282, 1984.
DOI : 10.4310/jdg/1214438679

V. Bangert and W. Klingenberg, HOMOLOGY GENERATED BY ITERATED CLOSED GEODESICS, Topology, vol.22, issue.4, pp.379-388, 1983.
DOI : 10.1142/9789812812797_0033

W. Ballmann, G. Thorbergsson, and W. Ziller, Closed geodesics and the fundamental group, Duke Math, J, vol.48, issue.3, pp.585-588, 1981.

K. Chang, Infinite-dimensional Morse theory and multiple solution problems, Progress in Nonlinear Differential Equations and their Applications, 1993.
DOI : 10.1007/978-1-4612-0385-8

D. Gromoll and W. Meyer, Periodic geodesics on compact riemannian manifolds, Journal of Differential Geometry, vol.3, issue.3-4, pp.493-510, 1969.
DOI : 10.4310/jdg/1214429070

URL : http://projecteuclid.org/download/pdf_1/euclid.jdg/1214429070

K. Grove, Condition $(C)$ for the energy integral on certain path spaces and applications to the theory of geodesics, Journal of Differential Geometry, vol.8, issue.2, pp.207-223, 1973.
DOI : 10.4310/jdg/1214431639

K. Grove and M. Tanaka, On the number of invariant closed geodesics, Acta Mathematica, vol.140, issue.0, pp.33-48, 1978.
DOI : 10.1007/BF02392302

M. Hadamard, Les surfacesásurfaces´surfacesá courbures opposées et leurs lignes géodésiques, J. Math. Pures Appl, vol.5, issue.4, pp.27-74, 1898.

E. [. Hofer and . Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher. [Birkhäuser Advanced Texts, 1994.
DOI : 10.1007/978-3-0348-9217-9_21

J. Kang, Survival of infinitely many critical points for the Rabinowitz action functional, Journal of Modern Dynamics, vol.4, issue.4, pp.733-739, 2010.
DOI : 10.3934/jmd.2010.4.733

]. W. Kli78 and . Klingenberg, Lectures on closed geodesics, Grundlehren der Mathematischen Wissenschaften, vol.230, 1978.

M. Mazzucchelli, Critical point theory for Lagrangian systems [Maz13] , On the multiplicity of isometry-invariant geodesics on product manifolds, to appear in Algebr, 2013. [Poi05] H. Poincaré, Sur les lignes géodésiques des surfaces convexes, pp.237-274, 1905.

S. Sandon, On iterated translated points for contactomorphisms of R 2n+1 and R 2n ×S 1 , Internat, J. Math, vol.23, issue.2, pp.1250042-1250056, 2012.

M. Tanaka, On the existence of infinitely many isometry-invariant geodesics, Journal of Differential Geometry, vol.17, issue.2, pp.171-184, 1982.
DOI : 10.4310/jdg/1214436918